# SDR DL72S954653

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK LT LWR TORQUE BOX VERTICAL WEB STA 1223 AT TOP ROW OF RIVETS.  ALSO, .25 INCH CRACK IN LIGHTENING HOLE BELOW THE TOP ROW OF RIVETS.  REPAIRED PER MM 53-11-0.
